[ Home ] [ About Us ] [ Research ] [ People ] [ Publications ] [ News ] [ Other Info ] [ Impressum ]
Sfb288 logo Sfb 288 Differential Geometry and Quantum Physics

Preprints Archive

Please click on the numbers to get a short abstract of the corresponding preprint. Unfortunately, in some cases the abstract and/or the postscript file are missing. Search.

Back to other preprints

(200) M. U. Schmidt:
On complex Bloch-spaces of periodic Schroedinger operators
preprint200.ps.gz (148 kB)
(199) M. Pflaum:
The normal symbol on Riemannian manifolds
preprint199.ps.gz (102 kB)
(198) Th. Friedrich:
On Superminimal Surfaces
preprint198.ps.gz (164 kB)
(197) J. Dorfmeister, G. Haak:
On symmetries of constant mean curvature surfaces
preprint197.ps.gz (133 kB)
(196) F.V.Andreev and A.V.Kitaev:
Connection formulas for the asymptotics ofthe fifth Painleve transcendent on the real axis. II
preprint196.ps.gz (71 kB)
(195) V. Bach, J. Poelchau:
Accuracy of the Hartree-Fock Approximation for the Hubbard Model
preprint195.ps.gz (82 kB)
(194) H. Karcher, K. Polthier:
Construction of Triply Periodic Minimal Surfaces
preprint194.ps.gz (7428 kB)
(193) H.-W. Wiesbrock:
Modular Intersections of von-Neumann-Algebras in Quantum Field Theory
preprint193.ps.gz (70 kB)
(192) H.-W. Wiesbrock:
Symmetries and Modular Intersections of von-Neumann-Algebra
preprint192.ps.gz (46 kB)
(191) F. Guerra, A. Knauf:
Free Energy and Correlations of the Number-Theoretical Spin Chain
preprint191.ps.gz (110 kB)
(190) H. Gollek:
Deformations of isotropic curves in C^3 and minimal surfaces in R^3
preprint190.ps.gz (66 kB)
(189) U. Bunke, M. Olbrich:
Group cohomology and the singularities of the Selberg zeta functionassociated to a Kleinian group
preprint189.ps.gz (111 kB)
(188) U. Bunke, M. Olbrich:
Cohomological properties of the canonical globalizations of Harish-Chandra modules
preprint188.ps.gz (83 kB)
(187) J. Brüning:
The local index theorem without smoothness
preprint187.ps.gz (97 kB)
(186) M. J. Pflaum:
A new concept of deformation quantization: I. Normal order quantization on cotangent bundles
preprint186.ps.gz (208 kB)
(185) V. Kostrykin, R. Schrader:
Ionization of Atoms and Molecules by Short Strong Laser Pulses
No PostScript version available
(184) J. Kellendonk:
Integer Groups of Coinvariants associated to Octagonal Tilings
preprint184.ps.gz (97 kB)
(183) K.-D. Kirchberg:
Kaehlerian E-spinors
preprint183.ps.gz (109 kB)
(182) A. Bobenko, U. Eitner, A.V. Kitaev:
Harmonic Inverse Mean Curvature Surfaces and Painleve Equations
Geometriae Dedicata 68 (1997) 187-227
preprint182.ps.gz (182 kB)
(181) F. Constantinescu, M. Luedde:
The Alexander- and Jones-invariants and the Burau module
preprint181.ps.gz (37 kB)
(180) C. Baer:
Harmonic Spinors for Twisted Dirac Operators
preprint180.ps.gz (114 kB)
(179) St. Meissner, B.-D. Doerfel:
Ground state and low excitations of an integrable chain with alternating spins
preprint179.ps.gz (65 kB)
(178) F. Nill, K. Szlachanyi:
Quantum Chains of Hopf Algebras with Quantum double Cosymmetry
preprint178.ps.gz (163 kB)
(177) U. Bunke, M. Olbrich:
Cohomological properties of the smooth globalization of a Harish-Chandra module
preprint177.ps.gz (135 kB)
(176) U. Hertrich Jeromin:
On Conformally flat hypersurfaces, Curved flats and Cyclic systems
preprint176.ps.gz (65 kB)
(175) M. Hinze:
On the Numerical Approximation and Computation of Minimal-Surface-Continua bounded by One-Parameter-Families of Polygonal Contours
preprint175.ps.gz (3212 kB)
(174) D. Ferus, F. Pedit:
Curved flats in symmetric spaces
preprint174.ps.gz (722 kB)
(173) K. Mohnke:
On Seiberg-Witten equations on symplectic 4-manifolds
preprint173.ps.gz (58 kB)
(172) P. Contucci, A. Knauf:
The Phase Transition of the Number-Theoretical Spin Chain
preprint172.ps.gz (79 kB)
(171) V. Bach, J. Froehlich, I. M. Sigal:
Mathematical Theory of Non-Relativistic Matter and Radiation
preprint171.ps.gz (103 kB)
(170) M. Luedde:
Notes on generalised Magnus modules over the braid group
preprint170.ps.gz (78 kB)
(169) J. Dorfmeister, I. McIntosh, F. Pedit, H. Wu:
On the meromorphic potential for a harmonic surface in a k-symmetric space.
preprint169.ps.gz (672 kB)
(168) H. Ferguson, A. Gray, S. Markvorsen:
Costas Minimal Surfaces via Mathematica
preprint168.ps.gz (463 kB)
(167) U. Bunke, M. Olbrich:
Fuchsian groups of the second kind and representations carried by the limit set
preprint167.ps.gz (102 kB)
(166) V. Bazhanov, A. Bobenko, N. Reshetikhin:
Quantum discrete Sine-Gordon Model at roots of 1: Integrable quantum system on the integrable classical background
Comm. Math. Phys. 175 (1996) 377-400
preprint166.ps.gz (77 kB)
(165) I. M. Krichever:
Spin generalization of the Ruijsenaars-Schneider model, non-abelian 2D Toda chain and representations of Sklyanin algebra
preprint165.ps.gz (143 kB)
(164) H. C. Hege, K. Polthier (eds.):
Visualisation and Mathematics, Collected Abstracts
preprint164.ps.gz (110 kB)
(163) M. Karowski, R. Schrader:
A lattice model of local algebras of observables and fields with braid group statistics
preprint163.ps.gz (186 kB)
(162) Th. Friedrich, I. Kath. A. Moroianu, U. Semmelmann:
On Nearly Parallel G2-Structures
preprint162.ps.gz (107 kB)
(161) A. Tralle:
Rational Models of Solvmanifolds with Kaehlerian Structures
No PostScript version available
(160) F. V. Andreev and A. V. Kitaev:
Connection Formulas for Asymptotics of the Fifth PainleveTranscendent on the Real Axis I
preprint160.ps.gz (106 kB)
(159) B. Nobbe:
Classical motion in two-dimensional crystals
preprint159.ps.gz (50 kB)
(158) A. Schmitt:
Solutions of a 2-dimensional Skyrme-Model on Aff(R)
preprint158.ps.gz (61 kB)
(157) A. Fring:
Braid Relations in Affine Toda Field Theory
preprint157.ps.gz (64 kB)
(156) T. Friedrich:
Neue Invarianten der 4-dimensionalen Mannigfaltigkeiten
preprint156.ps.gz (104 kB)
(155) J. E. Avron, R. Seiler, P. Zograf:
Viscosity of Quantum Hall Fluids
No PostScript version available
(154) D. Ferus, F. Pedit:
Isometric Immersions of Space Forms and Soliton Theory
preprint154.ps.gz (61 kB)
(153) K. Grosse-Brauckmann, K. Polthier:
Numerical examples of Compact Constant Mean Curvature Surfaces
preprint153.ps.gz (2557 kB)
(152) B.-D. Doerfel, S. Meissner:
Calculation of finite sizecorrections for the antiferromagnetic Heisenberg chain
No PostScript version available
(151) A. Bobenko, U. Eitner:
Bonnet Surfaces and Painleve Equations
J. reine angew. Math. 499 (1998) 47-79
preprint151.ps.gz (81 kB)

Copyright © 1999 Sfb 288, Mathematics 8-5, Strasse des 17 Juni 136, TU-Berlin, 10623 Berlin
[ Home ] [ About Us ] [ Research ] [ People ] [ Publications ] [ News ] [ Other Info ]